| Model Number |
MMT-722NAH |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the insulin pump alarmed compromised force sensor system.It was also mentioned that the drive support cap was loose.Blood glucose level was unknown at the time of the incident.No further details were provided.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
The pump alarmed compromised force sensor system during the basic occlusion test due to loose/protruded drive support disk.Pump passed the displacement test.Unable to perform the prime test, occlusion test and no delivery test due to compromised force sensor system alarm.Pump had cracked case at display window corners, cracked reservoir tube lip, minor scratched and cracked display window, missing end cap sticker and stained address/serial number label.